# SDR SWIA201438846

- Difficulty date: July 6, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 32,234 hours, 27,360 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR IS GOUGED & CHAFED IN REPAIR DOUBLER TOP SIDE.  BLENDED OUT DAMAGED AREA ON TOP OF REPAIR DOUBLER ON CARGO DOOR IAW SRM.  REPLACED DOUBLER IAW REO.
